# SDR ABXA20250805171

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,885 hours, 27,184 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL QUANTITY CHANNEL STATUS MSG ON TAXI OUT A/C RETURNED TO THE GATE (BTB)  MTX GROUNDED AC AND DEFERRED FUEL QTY FOR DEPARTURE IAW MEL ABX-28-41-1-3-1. MTX RETURNED AC TO SERVICE.
